# SDR 96ZZZX2360

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57334
- Make and model: Bell 206L-1
- Aircraft serial: 45445
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 206040272101
- Condition: Leaking
- Location: Driveshaft
- Part time: 336 hours
- Component: 206040015015
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, FOUND THE BOOT WAS LEAKING AND SEAL WAS TORN.
